MathSciNet Relay Station
MathSciNet bibliographic data
MR1814988 35L60 (35B40 35K57 35L45 35L65)
Liu, Hailiang; Natalini, Roberto Long-time diffusive behavior of solutions to a hyperbolic relaxation system. Asymptot. Anal. 25 (2001), no. 1, 21–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement